# SDR 2006UALA00940

- Difficulty date: May 12, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,082 hours, 28,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Repair
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR BEAM REPAIR FILLER CORRODED MARKED STA 947 LT BL 5 WL 208 CORRODED.
